EconPapers    
Economics at your fingertips  
 

Topological spaces for which every closed and semi-closed preorder respectively admits a continuous multi-utility representation

Gianni Bosi and Gerhard Herden

MPRA Paper from University Library of Munich, Germany

Abstract: On basis of the meanwhile classical continuous multi-utility representation theorem of Levin on locally compact and $\sigma$-compact Hausdorff-spaces the question of characterizing all topological spaces $(X,t)$ for which every closed and semi-closed preorder respectively admits a continuous multi-utility representation will be discussed. In this way we are able to provide the fundaments of a purely topological theory that systematically combines topological and order theoretic aspects of the continuous multi-utility representation problem.

Keywords: Normal preorder; strongly normal preorder \sep paracompact space; Lindelof space; metrizable space (search for similar items in EconPapers)
JEL-codes: C02 (search for similar items in EconPapers)
Date: 2014-02-04
New Economics Papers: this item is included in nep-upt
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/53404/1/MPRA_paper_53404.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:53404

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2025-03-19
Handle: RePEc:pra:mprapa:53404